ISSN: 2148-4902 | E-ISSN: 2536-4553
Northern Clinics of Istanbul Low-molecular-weight heparin-associated multiple digital necrosis in a patient as a result of heparin-induced thrombocytopenia syndrome [North Clin Istanb]
North Clin Istanb. 2021; 8(4): 402-404 | DOI: 10.14744/nci.2020.37531

Low-molecular-weight heparin-associated multiple digital necrosis in a patient as a result of heparin-induced thrombocytopenia syndrome

Fatih Kabakas1, Meric Ugurlar2, Ozge Yapici Ugurlar3, Yesim Bicer4
1Department of Hand Surgery, Gebze Medical Park Hospital, Kocaeli, Turkey
2Department of Orthopaedics and Traumatology, Istinye University Faculty of Medicine, Bahcesehir LIV Hospital, Istanbul, Turkey
3Department of Radiology, University of Medical Sciences, Okmeydani Training and Research Hospital, Istanbul, Turkey
4Department of Anaesthesiology, Gebze Medical Park Hospital, Kocaeli, Turkey

Heparin-induced thrombocytopenia syndrome (HITS) is a rare complication of low-molecular-weight heparin (LMWH). It is an autoimmune-mediated side effect of LMWH which is caused by platelet-activating antibodies that recognize platelet factor-4/heparin complexes. Although HITS often leads to thrombosis in large veins and arteries, it can be presented as microvascular thrombosis. In this article, we report a case of HITS complicated with multiple digital necrosis after administration of LMWH.

Keywords: Heparin, heparin-induced thrombocytopenia; low-molecular weight heparin; thrombocytopenia.

Düşük moleküler ağırlıklı heparin sonucu gelişen heparin kaynaklı trombositopeni sendromuna bağlı çoklu parmak nekrozu

Fatih Kabakas1, Meric Ugurlar2, Ozge Yapici Ugurlar3, Yesim Bicer4
1Gebze Medical Park Hastanesi, El Cerrahisi Kliniği, Kocaeli
2İstinye Üniversitesi Tıp Fakültesi, Bahçeşehir LIV Hastanesi, Ortopedi ve Travmatoloji Anabilim Dalı, İstanbul
3Okmeydanı Eğitim ve Araştırma Hastanesi, Tıp Bilimleri Üniversitesi, Radyoloji Anabilim Dalı, İstanbul
4Gebze Medical Park Hastanesi, Anesteziyoloji Kliniği, Kocaeli

Heparin kaynaklı trombositopeni sendromu (HKTS) düşük moleküler ağırlıklı heparinin (DMAH) nadir bir komplikasyonudur. DMAH’nin trombosit faktör-4 / heparin komplekslerini tanıyan trombosit aktive edici antikorların neden olduğu otoimmün aracılı bir yan etkisidir. Her ne kadar HKTS büyük venlerde ve arterlerde tromboza yol açsa da, mikrovasküler tromboza da neden olabilmektedir. Bu yazıda, DMAH uygulanmasından sonra çoklu parmak nekrozu ile komplike olmuş bir HKTS vakasını sunmaktayız. (NCI-2019-0282.R2)

Anahtar Kelimeler: Heparin, heparin kaynaklı trombositopeni sendromu; trombositopeni; düşük moleküler ağırlıklı heparin.

Fatih Kabakas, Meric Ugurlar, Ozge Yapici Ugurlar, Yesim Bicer. Low-molecular-weight heparin-associated multiple digital necrosis in a patient as a result of heparin-induced thrombocytopenia syndrome. North Clin Istanb. 2021; 8(4): 402-404

Corresponding Author: Meric Ugurlar
LookUs & Online Makale